# SDR A6WA201240556

- Difficulty date: May 18, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: Avionic Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SEAL RETAINER CORROSION.  REMOVED UNSERVICEABLE 4 (EA) SEAL RETAINERS & 1 SEAL REPLACED W/4 (EA) SERVICEABLE SEAL RETAINERS AND 1 SERVICEABLE SEAL.
